RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 2, Pages 313–342 (Mi izv1481)  

This article is cited in 1 scientific paper (total in 1 paper)

On the conjugacy of Levi factors in finite-dimensional binary-Lie algebras

A. N. Grishkov


Abstract: The main result is the determination of necessary and sufficient conditions for conjugacy of Levi factors of a finite-dimensional binary-Lie algebra over a field of characteristic $0$ (Theorem 5). In the course of the proof a detailed study of binary-Lie algebras coinciding with their squares is carried out. In particular, it is proved that the quotient of such an algebra modulo its center is a Mal'tsev algebra.
Bibliography: 5 titles.

Full text: PDF file (2850 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 28:2, 305–334

Bibliographic databases:

UDC: 519.48
MSC: Primary 17D99; Secondary 17D10, 17B99
Received: 18.01.1984

Citation: A. N. Grishkov, “On the conjugacy of Levi factors in finite-dimensional binary-Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 50:2 (1986), 313–342; Math. USSR-Izv., 28:2 (1987), 305–334

Citation in format AMSBIB
\Bibitem{Gri86}
\by A.~N.~Grishkov
\paper On the conjugacy of Levi factors in finite-dimensional binary-Lie algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 2
\pages 313--342
\mathnet{http://mi.mathnet.ru/izv1481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842585}
\zmath{https://zbmath.org/?q=an:0622.17010}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 28
\issue 2
\pages 305--334
\crossref{https://doi.org/10.1070/IM1987v028n02ABEH000886}


Linking options:
  • http://mi.mathnet.ru/eng/izv1481
  • http://mi.mathnet.ru/eng/izv/v50/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. ALEXANDER N. GRISHKOV, “THE AUTOMORPHISMS GROUP OF THE MULTIPLICATIVE CARTAN DECOMPOSITION OF Lie ALGEBRA E8”, Int. J. Algebra Comput, 11:06 (2001), 737  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:123
    Full text:45
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019